RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2018, Volume 21, Number 2, Pages 163–180 (Mi mt344)  

This article is cited in 1 scientific paper (total in 1 paper)

О топологии многообразий, допускающих градиентно-подобные потоки с заданным неблуждающим множеством

V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, V. S. Medvedev

State University – Higher School of Economics, Nizhny Novgorod Branch

Funding Agency Grant Number
Russian Science Foundation 17-11-01041
HSE Basic Research Program Т-95


DOI: https://doi.org/10.17377/mattrudy.2018.21.208

Full text: PDF file (285 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 517.938
Received: 13.02.2018

Citation: V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, V. S. Medvedev, “О топологии многообразий, допускающих градиентно-подобные потоки с заданным неблуждающим множеством”, Mat. Tr., 21:2 (2018), 163–180

Citation in format AMSBIB
\Bibitem{GriGurZhu18}
\by V.~Z.~Grines, E.~Ya.~Gurevich, E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper О топологии многообразий, допускающих градиентно-подобные потоки с заданным неблуждающим множеством
\jour Mat. Tr.
\yr 2018
\vol 21
\issue 2
\pages 163--180
\mathnet{http://mi.mathnet.ru/mt344}
\crossref{https://doi.org/10.17377/mattrudy.2018.21.208}


Linking options:
  • http://mi.mathnet.ru/eng/mt344
  • http://mi.mathnet.ru/eng/mt/v21/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka, “Classification of Morse–Smale systems and topological structure of the underlying manifolds”, Russian Math. Surveys, 74:1 (2019), 37–110  mathnet  crossref  crossref  elib
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:45
    References:5
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019